Logo Logo
Help
Contact
Switch Language to German

Bykov, Dmitri and Zinn-Justin, Paul (2020): Higher spin sl(2) R-matrix from equivariant (co)homology. In: Letters in Mathematical Physics, Vol. 110, No. 9: pp. 2435-2470

Full text not available from 'Open Access LMU'.

Abstract

We compute the rational sl(2) R-matrix acting in the product of two spin-l(2) (l is an element of N) representations, using a method analogous to the one of Maulik and Okounkov, i.e., by studying the equivariant (co)homology of certain algebraic varieties. These varieties, first considered by Nekrasov and Shatashvili, are typically singular. They may be thought of as the higher spin generalizations of A1 Nakajima quiver varieties (i.e., cotangent bundles of Grassmannians), the latter corresponding to l = 1.

Actions (login required)

View Item View Item